# SDR 96ZZZX5649

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50
- Make and model: Gulstm 680E
- Aircraft serial: 680E81862
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: EA1165
- Condition: Failed
- Location: Rt Mlg
- Part time: 7 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INTERNAL FAILURE OF RT MLG ACTUATOR CAUSED TOTAL HYDRAULIC FLUID DEPLETION WITH SUBSEQUENT EMERGENCY EXTENSION OF LANDING GEAR WITHOUT INCIDENT.  ACTUATOR WAS RECEIVED NEW.  ASSEMBLY DATE IS 1/90.  INSTALLED 10-9-96.  TSN IS 7.4 AND 3 LANDINGS.  OZONE INDUSTRIES, INC.
